zbMATH — the first resource for mathematics

The law of iterated logarithm for solution of stochastic equations with periodic coefficients. (English. Russian original) Zbl 0879.60024
Math. Notes 59, No. 5, 557-559 (1996); translation from Mat. Zametki 59, No. 5, 771-773 (1996).
The author considers the \(d\)-dimensional stochastic equation \[ \xi(t)=\int_0^tb(s,\xi(s)) ds+\int_0^t\sigma(s,\xi(s)) dw(s),\;\;t\geq 0, \] where \(w\) is an \(m\)-dimensional standard Wiener process and a \(d\)-dimensional vector function \(b\) and a \(d\times m\)-matrix function are periodic functions with respect to each of the variables. It is proved under appropriate conditions that \[ P\Biggl\{\limsup_{t\to\infty}{\xi_i(t)-\lambda_it\over \sqrt{2H_it\ln\ln t}}=1 \Biggr\}=1,\quad P\Biggl\{\liminf_{t\to\infty}{\xi_i(t)-\lambda_it\over \sqrt{2H_it\ln\ln t}}=-1 \Biggr\}=1,\quad i=1,...,d, \] with the same numbers \(H_i,\lambda_i\).
60F15 Strong limit theorems
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI
[1] A. V. Skorokhod,Random Processes With Independent Increments [in Russian], Nauka, Moscow (1964). · Zbl 0132.12504
[2] A. Fridman,Trans. Amer. Math. Soc.,170, No. 8, 359–384, (1972). · doi:10.1090/S0002-9947-1972-0378118-9
[3] A. Bensoussan, J. L. Lions, and G. Papanicolaou,Asymptotic Analysis for Periodic Structures, North Holland Publ., Amsterdam (1978). · Zbl 0404.35001
[4] I. I. Gikhman and A. V. Skorokhod,The Theory of Random Processes [in Russian], Vol. 3, Nauka, Moscow (1975). · Zbl 0348.60042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.